Skip to main content

Research Repository

Advanced Search

θdependence of the deconfining phase transition in pureSU(Nc)Yang-Mills theories

Anber, Mohamed M.

Authors



Citation

Anber, M. M. (2013). θdependence of the deconfining phase transition in pureSU(Nc)Yang-Mills theories. Physical Review D, 88(8), https://doi.org/10.1103/physrevd.88.085003

Journal Article Type Article
Publication Date 2013
Deposit Date Oct 3, 2021
Journal Physical Review D - Particles, Fields, Gravitation, and Cosmology
Print ISSN 1550-7998
Electronic ISSN 1550-2368
Publisher American Physical Society
Volume 88
Issue 8
DOI https://doi.org/10.1103/physrevd.88.085003
Public URL https://durham-repository.worktribe.com/output/1232516